Please use this identifier to cite or link to this item:
Title: Ring-closing metathesis in carbohydrate annulation
Authors: Holt, DJ
Barker, WD
Jenkins, PR
Davies, DL
Garratt, S
Fawcett, J
Russell, DR
Ghosh, S
First Published: 17-Dec-1998
Citation: ANGEWANDTE CHEMIE - INTERNATIONAL EDITION, 1998, 37 (23), pp. 3298-3300
DOI Link: 10.1002/(SICI)1521-3773(19981217)37:23<3298::AID-ANIE3298>3.0.CO;2-O
ISSN: 1433-7851
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.